# SDR DALA13019510945

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,452 hours, 47,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE FORWARD EMERGENCY PATHWAY LIGHT IN THE AFT STAIRWAY IN THE TAIL COMPARTMENT WAS NOT INSTALLED AND 2 AFT LIGHTS WERE NOT CONNECTED AND THEREFORE, INOPERATIVE.  MX INSTALLED A NEW LIGHT ASSEMBLY IN THE AFT STAIRWELL AND ALSO CONNECTED 2 SIDEWALL EMERGENCY PATH LIGHTS. OPS CHECK WAS GOOD.
